Annales Henri Poincaré

, Volume 3, Issue 1, pp 87–98

Stochastic Phase Field Equations: Existence and Uniqueness

  • Lorenzo Bertini
  • Stella Brassesco
  • Paolo Buttà
  • Errico Presutti
Open Access

DOI: 10.1007/s00023-002-8612-y

Cite this article as:
Bertini, L., Brassesco, S., Buttà, P. et al. Ann. Henri Poincaré (2002) 3: 87. doi:10.1007/s00023-002-8612-y
  • 203 Downloads

Abstract.

We consider a conservative system of stochastic PDE's, namely a one dimensional phase field model perturbed by an additive space-time white noise. We prove a global existence and uniqueness result in a space of continuous functions on \( \mathbb{R}_{+} \times \mathbb{R} \). This result is obtained by extending previous results of Doering [3] on the stochastic Allen-Cahn equation.

Copyright information

© Birkhäuser Verlag Basel, 2002

Authors and Affiliations

  • Lorenzo Bertini
    • 1
  • Stella Brassesco
    • 2
  • Paolo Buttà
    • 3
  • Errico Presutti
    • 4
  1. 1.Dipartimento di Matematica, Università di Roma La Sapienza, Piazzale Aldo Moro 2,¶ I-00185 Roma, Italy, e-mail: lorenzo@carpenter.mat.uniroma1.itIT
  2. 2.Departamento de Matemáticas, Instituto Venezolano de Investigaciones Científicas,¶ Apartado Postal 21827, Caracas 1020-A, Venezuela, e-mail: sbrasses@ivic.ivic.veVE
  3. 3.Dipartimento di Matematica, Università di Roma La Sapienza, Piazzale Aldo Moro 2,¶ I-00185 Roma, Italy, e-mail: butta@mat.uniroma1.itIT
  4. 4.Dipartimento di Matematica, Università di Roma Tor Vergata, Via della Ricerca Scientifica,¶ I-00133 Roma, Italy, e-mail: presutti@mat.uniroma2.itIT

Personalised recommendations